# SDR FDEA202107141780

- Difficulty date: July 14, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 91,557 hours, 19,467 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 15382001
- Part serial: 0366
- Condition: Failed
- Location: Slat System
- Part time: 59,958 hours, 15,473 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AS WE WERE BRINGING SLATS UP WHILE IN A RIGHT TURN.  AIRCRAFT CONTINUED TO ROLL UPWARDS OF 40 DEGREES.  COMMANDED TO EXTEND SLATS. DISCONNECTED  AUTOPILOT. THEN RECEIVED SLATS DIAG WARNING. AS  SLATS EXTENDED,  WAS ABLE TO STOP ROLL AND REGAIN  HEADING CONTROL. RAN QRH. NORMAL LANDING.   CONTINUED AND COMPLETED INSTALLATION OF THE RIGHT  WING INBOARD ACTUATOR FOR   OUTBOARD SLATS IAW AMM  27-82-02-4. ALL OPS CHECKS SATIS. A/C OK FOR     SERVICE.
